Couldn't find what you looking for?

TRY OUR SEARCH!

I was in the hospital for 7 days with pneumonia. While in the hospital I was
put on 2 different steriods 1 being predisone. My Dr. continued me on
predisone after my release for about 6 months. I was in constant pain in
my joints. I could hardly walk and of course gained massive weight. It has
been over 7 months since I stopped taking predisone but my belly still
makes me look like I am about 7 months pregnant and I am miesrable.
Please can you tell me what to do to get rid of this? The rest of me looks great. I am a 45 year old female and in generally good physical condition.
I am just concerned that I might be headed for far greater physical effects
if I do no take care of this. Please help!!!!

Loading...

Antibiotics kill the good bacteria in the intestines causing the gut problems like protruded belly.

Probiotics are supposed to treat this situation. Examples are Acidolophilus Pearls.
Reply

Loading...